# SDR CALA2023101603077

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 312207
- Condition: Inoperative
- Location: M1673
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1673, LIGHTS SHUT OFF PRIOR TO 15 MINUTES MINIMUN (REF. AAR NR 99981333). REMOVED & INSTALLED NEW BATTERY PACK M1673 IAW B737 AMM 33-51-06 -960-805. TEST PASS GOOD. (WORK ACCOMPLISHED BY V936440 AND AAR QC A-37 V937288) (SDR NO. 1033989).
